MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CREATINE KINASE MB (CKMB)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CREATINE KINASE MB (CKMB)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of elevated atellica im creatine kinase mb (ckmb, lot 279) results which were discordant relative to repeat testing using lot 281.Initial elevated results were obtained for four (4) patient samples.The initial results were not reported to the physician(s).The same samples were then retested using an alternate reagent lot 281 and obtained lower results.The lower results matched the clinical pictures of the patients, considered correct and reported to the physician(s).There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im creatine kinase mb (ckmb, lot 279) results which were discordant relative to repeat testing using lot 281.Quality control (qc) recovered within laboratory established ranges.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is evaluating the event.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00490 was initially filed on 05-dec-2024.Additional information (12-feb-2025): siemens healthcare diagnostics has concluded the investigation of the event.A customer from outside the united states reported observation of elevated atellica im creatine kinase mb (ckmb) results which were discordant relative to repeat testing.Siemens evaluated the instrument data and the information provided by the customer.Siemens compared qc and patient sample results between the affected reagent lot 279 and the new lot 281.The results remained within the laboratory's accepted ranges and deviations.Based on the available information, a specific cause for the discordant results was unable to be determined.The issue was resolved by routine troubleshooting; a product problem was not identified.The customer is operational and no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions were updated.

Brand Name
ATELLICA IM CREATINE KINASE MB (CKMB)
Common Device Name
ATELLICA IM CREATINE KINASE MB (CKMB)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key20852785
Report Number1219913-2024-00490
Device Sequence Number20858075
Product Code JHS
UDI-Device Identifier00630414598581
UDI-Public(01)00630414598581(10)69105279(17)250326
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model NumberN/A
Device Catalogue Number10995531
Device Lot Number69105279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown